# SDR FDEA201210293771

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148N31051
- Condition: Corroded
- Location: Bs 1787-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET LOWER SUPPORT BS 1787 -1825 S6R CORRODED.  REMOVED CORROSION AT APU INLET SUPPORT IAW SRM 51-10-02.   BLENDED AREA ORIGINAL MAT .063 MATERIAL REMOVED .040 MATERIAL REMAINING .023 FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15, FIG 101, DETAIL II.  R & R LOWER SUPPORT IAW SRM 51-40-02 AND DWG 148N3105.    MAJOR REPAIR.
